# SDR DALA2022120507777

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,082 hours, 27,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6708 M1732 EMER. BATTERY CHARGER INOP.  REMOVED AND REPLACED M1732 EMER.BATTERY CHARGER PER AMM 33- 51-07.
